# SDR SWAA061809

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 68,244 hours, 65,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6042221
- Part serial: 212
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED AFT BATTERY AND BATTERY CHARGER PER MM.
